Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Selfadjoint subspace extensions of nondensely defined symmetric operators


Author: Earl A. Coddington
Journal: Bull. Amer. Math. Soc. 79 (1973), 712-715
MSC (1970): Primary 47B99, 47B25, 47A20
DOI: https://doi.org/10.1090/S0002-9904-1973-13275-6
MathSciNet review: 0322568
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens, Operational calculus of linear relations, Pacific J. Math. 11 (1961), 9-23. MR 23 #A517. MR 123188
  • 2. E. A. Coddington, Multi-valued operators and boundary value problems, Lecture Notes in Math., No. 183, Springer-Verlag, Berlin, 1971. MR 385639
  • 3. E. A. Coddington, Extension theory of formally normal and symmetric subspaces, Mem. Amer. Math. Soc. No. 134 (1973). MR 477855
  • 4. W. Stenger, On the projection of a selfadjoint operator, Bull. Amer. Math. Soc. 74 (1968), 369-372. MR 36 #3142. MR 220075

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B99, 47B25, 47A20

Retrieve articles in all journals with MSC (1970): 47B99, 47B25, 47A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13275-6

American Mathematical Society